A 37-year-old member asked:
I took loratadine, benylin and tylenol (acetaminophen) together can that cause overdose?
1 doctor answer • 1 doctor weighed in
Psychiatry 26 years experience
Yes, please obtain: Help. The national suicide prevention lifeline is available 24/7 at 1-800-273-8255. If you are having active thoughts of taking an overdose or harming yourself in any manner then please have a relative or friend transport you to the nearest emergency room or call 911. You matter. Suicide is not the right option. You will find out that you have many options when you accept help. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Nov 8, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.